# SDR UALA2012091305182

- Difficulty date: September 12, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 67,967 hours, 12,307 cycles
- Engine: Pwa PW4077
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 822149101
- Part serial: 51
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MODE CONTROL PANEL LANE STATUS MESSAGE DISPLAYED.  REPLACED MODE CONTROL PANEL.
